# SDR SWAA2018061122653

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 56,996 hours, 33,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY BULLNOSE LIGHT LENS MISSING AT ROW 4.  INSTALLED LENS PER MM.
